RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 1, страницы 1–11 (Mi thsp115)  

On weak convergence of finite-dimensional and infinite-dimensional distributions of random processes

V. I. Bogachevabc, A. F. Miftakhovabc

a Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b St.-Tikhon’s Orthodox Humanitarian University, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia

Аннотация: We study conditions on metrics on spaces of measurable functions under which weak convergence of Borel probability measures on these spaces follows from weak convergence of finite-dimensional projections of the considered measures.

Ключевые слова: Convergence in measure, weak convergence, finite-dimensional distributions.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-90406
14-01-00237
Universität Bielefeld SFB 701
Our work has been supported by the RFBR grants 14-01-90406, 14-01-00237 and the SFB 701 at Bielefeld University.


Полный текст: PDF файл (282 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 46G12, 60B10, 60G07
Язык публикации: английский

Образец цитирования: V. I. Bogachev, A. F. Miftakhov, “On weak convergence of finite-dimensional and infinite-dimensional distributions of random processes”, Theory Stoch. Process., 21(37):1 (2016), 1–11

Цитирование в формате AMSBIB
\RBibitem{BogMif16}
\by V.~I.~Bogachev, A.~F.~Miftakhov
\paper On weak convergence of finite-dimensional and infinite-dimensional distributions of random processes
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 1
\pages 1--11
\mathnet{http://mi.mathnet.ru/thsp115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3571407}
\zmath{https://zbmath.org/?q=an:1363.60003}
\elib{http://elibrary.ru/item.asp?id=27577756}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992344895}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp115
  • http://mi.mathnet.ru/rus/thsp/v21/i1/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:472
    Полный текст:197
    Литература:29
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020